Advertisement

Israel Journal of Mathematics

, Volume 162, Issue 1, pp 1–27 | Cite as

Mixed resolutions and simplicial sections

  • Amnon Yekutieli
Article

Abstract

We introduce the notions of mixed resolutions and simplicial sections, and prove a theorem relating them. This result is used (in another paper) to study deformation quantization in algebraic geometry.

Keywords

Open Covering Deformation Quantization Canonical Morphism Sheaf Morphism Functorial Isomorphism 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [EGA I]
    A. Grothendieck and J. Dieudonné, Éléments de Géometrie Algébrique I, Springer, Berlin, 1971.zbMATHGoogle Scholar
  2. [EGA IV]
    A. Grothendieck and J. Dieudonné, Éléments de Géometrie Algébrique IV, Publications Mathématiques de l’Institut des Hautes Études Scientifiques, vol. 32, 1967.Google Scholar
  3. [Bo]
    R. Bott, Lectures on Characteristic Classes and Polarizations, Lecture Notes in Mathematics, vol. 279, Springer, Berlin, 1972.Google Scholar
  4. [Ha]
    R. Hartshorne, Algebraic Geometry, Springer-Verlag, Berlin, 1977.zbMATHGoogle Scholar
  5. [HY]
    R. Hübl and A. Yekutieli, Adelic Chern forms and applications, American Journal of Mathematics 121 (1999), 797–839.zbMATHCrossRefMathSciNetGoogle Scholar
  6. [HS]
    V. Hinich and V. Schechtman, Deformation theory and Lie algebra homology II, Algebra Col 4 (1997), 291–316.zbMATHMathSciNetGoogle Scholar
  7. [Ko]
    M. Kontsevich, Deformation quantization of Poisson manifolds, Letters in Mathematical Physics 66 (2003), 157–216.zbMATHCrossRefMathSciNetGoogle Scholar
  8. [NT]
    R. Nest and B. Tsygan, Deformations of symplectic Lie algebroids, deformations of holomorphic symplectic structures, and index theorems, Asian Journal of Mathematics 5 (2001), 599–635.zbMATHMathSciNetGoogle Scholar
  9. [Ye1]
    A. Yekutieli, The Continuous Hochschild Cochain Complex of a Scheme, Canadian Journal of Mathematics 54 (2002), 1319–1337.zbMATHMathSciNetGoogle Scholar
  10. [Ye2]
    A. Yekutieli, Continuous and Twisted L-infinity Morphisms, Journal of Pure and Applied Algebra 207 (2006), 575–606.zbMATHCrossRefMathSciNetGoogle Scholar
  11. [Ye3]
    A. Yekutieli, Deformation Quantization in Algebraic Geometry, Advances in Mathematics 198 (2005), 383–432 (Michael Artin Volume).zbMATHCrossRefMathSciNetGoogle Scholar
  12. [Ye4]
    A. Yekutieli, An Averaging Process for Unipotent Group Actions, Representation Theory 10 (2006), 147–157.CrossRefMathSciNetGoogle Scholar

Copyright information

© The Hebrew University of Jerusalem 2007

Authors and Affiliations

  1. 1.Department of MathematicsBen Gurion UniversityBe’er ShevaIsrael

Personalised recommendations